# SDR ASAA0480613

- Difficulty date: December 16, 2004
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 593666711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, LONGERON 29R SPLICE IS CORRODED IN AFT CARGO COMPARTMENT AREA.  REPLACED DAMAGED CORRODED SECTION OF LONGERON.  (M)
